Remarks on the tightness of cocycles

Volume 84 / 2000

Jon Aaronson, Benjamin Weiss Colloquium Mathematicum 84 (2000), 363-376 DOI: 10.4064/cm-84/85-2-363-376

Abstract

We prove a generalised tightness theorem for cocycles over an ergodic probability preserving transformation with values in Polish topological groups. We also show that subsequence tightness of cocycles over a mixing probability preserving transformation implies tightness. An example shows that this latter result may fail for cocycles over a mildly mixing probability preserving transformation.

Authors

  • Jon Aaronson
  • Benjamin Weiss

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image